# SDR UPS98827958

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 258
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E SKIN AT THE L/E XW 258 IS CRACKED AT A FASTENER HOLE.  STOP DRILLED CRACK AND REPAIRED IAW SRM 57-2-1 FIG 2H.
